Local interdefinability of Weierstrass elliptic functions

Jones, Gareth, Kirby, Jonathan ORCID: https://orcid.org/0000-0003-4031-9107 and Servi, Tamara (2016) Local interdefinability of Weierstrass elliptic functions. Journal of the Institute of Mathematics of Jussieu, 15 (4). 673–691. ISSN 1474-7480

[thumbnail of pdf] Other (pdf) - Draft Version
Download (250kB)


We explain which Weierstrass elliptic functions are locally definable from other elliptic functions and exponentiation in the context of o-minimal structures. The proofs make use of the predimension method from model theory to exploit functional transcendence theorems in a systematic way.

Item Type: Article
Uncontrolled Keywords: 03c64 11u09,o-minimality,local definability,predimension,weierstrass p-function
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Pure Connector
Date Deposited: 25 Feb 2015 06:11
Last Modified: 26 Mar 2023 06:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/51028
DOI: 10.1017/S1474748014000425


Downloads per month over past year

Actions (login required)

View Item View Item